Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering from back pain and stomach pain after intercourse. How to get relief?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
I am having extreme sstomach, lower back, and on my sides pain. I had really rough intercourse on saturday and i had immediate pain following that! It is a constant throbbing pain and i cant get relief. I have no appendix and a year and a half ago got an abortion. Some people say its a bruised cervix....i am trying to avoid going to the urgent care or ER.
Posted Mon, 11 Mar 2013 in General Health
Answered by Dr. Das Arindam 15 minutes later

Thank you for posting a query.

Look, right now, you are suffering from a colicky pain in abdomen specially in lower part. It is associated with backache.

Rough sex is the main cause here. A bruised cervix may lead to localized pain. But this type of generalized pain is only due to the exhaustion.

So, right now, you have to take bed rest completely.

Take anti-spasmodic agent like drotaverine or Dicyclomine group of drugs. They are very helpful. Along this drug, you have to take a pantoprazole group of drug to prevent gastric irritation.

If the antispasmodic agents fail to give any relief, then you have to take tramadol group of drugs. If this drug fails, you should go to Emergency of a hospital for further management.

For dosing and frequency of the abovementioned drugs, you have to consult with your family physician.

Hope this information suffices. Let me know, if you have any more query.

Above answer was peer-reviewed by
Follow-up: Suffering from back pain and stomach pain after intercourse. How to get relief? 7 minutes later
If I already have antibiotics from a Bladder infection a few months ago could I take those to help with any infections that might arise? I will have lots of bed rest.
Answered by Dr. Das Arindam 5 minutes later

Thank you for writing back.

Look, you have no infection right now. If you do not experience any fever and white discharge, you do not need any antibiotic.

So, right now, take the medicines i have mentioned.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor